Jump to content

Announcements


Altostrata

Recommended Posts

  • Moderator
ChessieCat

Great news about Sunnyday - welcome!

 

And good to hear that Glosmom has returned to full time work.

NEW!!!              INTERVIEW with Altostrata, SA's founder               NEW!!! 

 

ADs:  25 years - 1 unknown, Prozac (muscle weakness), Zoloft; citalopram (pooped out) CTed (very sick for 2.5 wks a few months after)

Pristiq:  50mg 2012, 100mg beg 2013 (Serotonin Toxicity)  Tapering Oct 2015  Current from 14 Nov 2020:  Pristiq 0.50 mg

My tapering program                                      My Intro (goes to my tapering graph)

My website - includes my brief history + links to videos & information on the web

PLEASE NOTE:  I am not a medical professional.  I provide information and make suggestions.

REMINDER TO SELF:  I don't need the drug now, but my still brain does.

Link to post
Share on other sites
  • Replies 367
  • Created
  • Last Reply

Top Posters In This Topic

  • Altostrata

    100

  • ChessieCat

    26

  • brassmonkey

    15

  • Frogie

    15

Top Posters In This Topic

Popular Posts

Thank you all for the warm welcome.     

To "Sur" with love -- Congratulations on the birth of a beautiful, bouncing baby discussion board. Thank you for the tremendous amount of work you put into setting up the site. And thank you for pro

Welcome, Dejavu!    doesn't it seem like this has happened before? 🤨

  • Moderator

@Frogie, @ChessieCat thank you!

2011-2015: Escitalopram (Cipralex) 20 mg, Voxra 300 mg (quit Voxra in late 2015, no issues)

2016: Started tapering Escitalopram 5 mg at a time, every fourth week

July 24th, 2016: Escitalopram 5 mg

April 2nd, 2017: Quit last dosage (WD worsened a lot)

Ca 6 last months of 2017: Taking Diazepam 15-25 mg irregularly, less than once a month

Ca Dec 2017: Out of Diazepam, i.e free from all prescribed drugs

Now: Still drug free

Supplements: Irregular intake of Omega-3, magnesium, vitamin D.

Link to post
Share on other sites
  • 4 weeks later...
  • Administrator

Software to be updated today. The site may be offline for 15 minutes while this process is completed.

This is not medical advice. Discuss any decisions about your medical care with a knowledgeable medical practitioner.

"It has become appallingly obvious that our technology has surpassed our humanity." -- Albert Einstein

All postings © copyrighted.

Link to post
Share on other sites
  • Moderator

I think it will take some getting used to.

NEW!!!              INTERVIEW with Altostrata, SA's founder               NEW!!! 

 

ADs:  25 years - 1 unknown, Prozac (muscle weakness), Zoloft; citalopram (pooped out) CTed (very sick for 2.5 wks a few months after)

Pristiq:  50mg 2012, 100mg beg 2013 (Serotonin Toxicity)  Tapering Oct 2015  Current from 14 Nov 2020:  Pristiq 0.50 mg

My tapering program                                      My Intro (goes to my tapering graph)

My website - includes my brief history + links to videos & information on the web

PLEASE NOTE:  I am not a medical professional.  I provide information and make suggestions.

REMINDER TO SELF:  I don't need the drug now, but my still brain does.

Link to post
Share on other sites
  • Administrator

As do all changes!

 

This is the default interface from the software provider, I had nothing to do with the design. People using tablets may find this easier to use.

 

One change in the software: You may get e-mail alerts when new posts are made in topics you're following, when you get a personal message, or other events.

 

If you do not want to get e-mail alerts

 

1. Click on your name in the top right corner of any page.

 

2. Click on Account Settings.

 

3. On your Account Settings page, on the right-hand side of the page, click on Notification Settings.

 

4. Choose Notification List if you don't want e-mail notifications.

 

 

This is not medical advice. Discuss any decisions about your medical care with a knowledgeable medical practitioner.

"It has become appallingly obvious that our technology has surpassed our humanity." -- Albert Einstein

All postings © copyrighted.

Link to post
Share on other sites
  • Moderator

The edit is in the ellipsis, top right of post.

NEW!!!              INTERVIEW with Altostrata, SA's founder               NEW!!! 

 

ADs:  25 years - 1 unknown, Prozac (muscle weakness), Zoloft; citalopram (pooped out) CTed (very sick for 2.5 wks a few months after)

Pristiq:  50mg 2012, 100mg beg 2013 (Serotonin Toxicity)  Tapering Oct 2015  Current from 14 Nov 2020:  Pristiq 0.50 mg

My tapering program                                      My Intro (goes to my tapering graph)

My website - includes my brief history + links to videos & information on the web

PLEASE NOTE:  I am not a medical professional.  I provide information and make suggestions.

REMINDER TO SELF:  I don't need the drug now, but my still brain does.

Link to post
Share on other sites
  • Administrator

The text is a lot lighter, making it hard to read. I found that enlarging the font can be helpful. 

Drug free May 22, 2015 after 30 years of neuroleptics, benzos, z-drugs, so-called "anti"-depressants, and amphetamines 

 

My Success Story:  Shep's Success: "Leaving Plato's Cave"

 

And what is good, Phaedrus, and what is not good — need we ask anyone to tell us these things? ~ Zen and the Art of Motorcycle Maintenance


I am not a medical professional and this is not medical advice, but simply information based on my own experience, as well as other members who have survived these drugs.

 

Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now

×
×
  • Create New...

Important Information

Terms of Use Privacy Policy